# SDR CALA2013121693689

- Difficulty date: December 13, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,931 hours, 24,327 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER 41R HAS CORROSION FRAMES 31 - 33.  BLENDED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-74-00, 53-21-13.  R & R STRINGER IAW SRM 51-42-11, PARA 6.
